# SDR MTNA20200121001

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 0253
- Aircraft time: 35,916 hours, 33,929 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: AHA1653
- Condition: Aerated
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FO LOST COMPLETE BRAKE PRESSURE AND EFFECTIVENESS ON RIGHT BRAKE PEDAL. MAINTENANCE BLED FO RIGHT BRAKE PEDAL LOW-PRESSURE LINE IAW ATR72 AMM JIC 32-42-00 - BLD - 10000-001. OPS CHECK GOOD IAW LINE 9 AND BY TAXI.
